# SDR DJFA2007129

- Difficulty date: November 10, 2007
- Submitted: December 3, 2007
- Operation: Air carrier
- Aircraft: N441LX
- Make and model: Beech 400A
- Aircraft serial: RK292
- Aircraft time: 5,887 hours, 4,996 cycles
- Engine: Pwa JT15D5
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 45A21146005
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 954 hours, 868 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE VISIT WHILE PERFORMING A HORIZONTAL STABILIZER ROLLER INSPECTION OF THE HORIZONTAL STABILIZER INBOARD RIB AND BRACKET ASSEMBLIES, THE LT AND RT IB RIBS WERE FOUND CRACKED. DETAILED INSPECTION INSTRUCTIONS OF THIS AREA ARE OUTLINED IN COMMUNIQUÉ' NR 70.  MAINTENANCE REPLACED THE RIB ASSEMBLIES WITH IMPROVED PART.
